# SDR SWAA2022032106973

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 146A812822
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOUND NUT PLATE STRIP P/N 146A8128-22 CORRODED ON INBD LOWER DOOR SILL STRAP STA 767+10' TO 794 RBL 24 / REMOVED CORRODED NUTPLATE STRIP AT AFT CARGO LOWER DOOR SILL STA 767+10' TO 794 RBL 24 I.A.W SRM 51-40-02-0G-0. EVALUATE STRIP NO ALLOWABLE LIMITS FOUND IN SRM 53-60-15-1A-1. FABRICATED NEW STRIP I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 146A8128. INSTALLED FABRICATED STRIP I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 146A8340.
